Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects of Combivir and Stocrin
Feb 23, 2005

Hi, I've been on combivir and stocrin since february 2002 and it's working OK. (negative vl,CD4s around 700.) So far, no visible side effects. I have now been given the option to stop my treatment but since everything is going OK I see no big reason for that. Of course I would like to know what side effects are most commonly expected from Combivir and Stocrin, and after how long. I would also like to know wether lipodistrophy is included in these risks. Thanking you in advance,

Tom

Response from Dr. Henry

Over time there may be some modest risk for lipodystrophy with that regimen as well as continued or new CNS problems from efavirenz. The advisability of stopping depends partly on how low your CD4 count was prior to therapy. Also stopping meds can be complicated when on NNRTIs with a long half-life like efavirenz (if all meds stopped at the same time then one essentially is one mono-therapy with efavirenz for many days). KH



Previous
Can I take a Break from Meds?
Next
Dental Problems and diarrhea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement